I have been on birth control pills for three years now and I finally got off of them two weeks ago. Now I am scared that I may be sterile. It really scares me because I don't want to be infertile. Is there a way for me to find out if I will be able to become pregnant?
I've been on the combination birth control pill Lutera for about a month and a half now. The problem is, on the first pack, my period came halfway through the second active pill week and lasted until almost the end of the inactive pill week (almost a 3 week period!). It was really light, but still super annoying. I shrugged off the experience thinking my body was just getting used to the hormones and stuff.
I've started the second pack and I'm halfway through the second week of active pills and my period has come again! Do you think it will last until the end of the inactive pill week (do I have to suffer through another 3-week long period)? Also, does this irregular period mean the pill isn't working? I am sexually active so I sure hope the pill is working!!!!!!!
I have been on the Cyclin contraceptive pill for about 4 months now. Before that I was on Diane 35. I understand that the bleeding that occurs when we are on the pill is not technically a period because we have not ovulated and therefore have not released an egg. My question is, in that case, where do the eggs go?
I started taking birth control pills because of my severe menstrual cramps and how sick I get because of them. I was supposed to get my period on the 24th, and I felt a little sick, so I took the first pill. But I never got my period. I took the pill at the same time for the next 5 days and still nothing. So then I stopped taking it. It has been 4 days now since I stopped taking the pill and I still haven't gotten my period. What's wrong? Is this normal? What should I do?
My girlfriend and I have recently just started having sex. We were both virgins, but still knew a lot about safe sex. We have used condoms every time. She's on the pill. I withdraw every time just to be safer. But once I forgot to hold the condom while withdrawing and it slipped off at the same time as I ejaculated. I'm pretty sure that I didn't get any sperm inside of her because there was sperm throughout the condom and a little on me. She just finished her last pill on Sunday before having to start the sugar pills. She usually gets her period on the Wednesday around noon but today is Wednesday night and she still hasn't gotten her period. She also sometimes forgets to take her pill on the exact hour and I think once or twice has forgotten to take it that day but took it the next day. Is it normal to have late periods such as this? I am very nervous that she might be pregnant because of that one incident with the condom slipping off as I withdrew. Would it be possible for her to get pregnant if a little bit got in her vagina even though she's on the pill?
I have been on the pill for a little over 4 years now. My period has always came on the same day at roughly the same time, but over the past 6 months or so it has been coming a day later, (it only lasted 4 days anyway) and seems to leave a little earlier then before. There is not a very heavy flow and I don't get very much pain. Is this normal??? I know some people say that you should take a break after being on the pill for so long, and some people say that you don't have to. I'm just wondering what it up with this because it has always been predictable sense I've been on it.
This is my second month on birth control pills. My first period after starting the pills only lasted about 4-5 days, but i didn't start the next pack until the 8th day, as directed. I didn't miss any pills this month, but I did have sex without a condom. Now my period is already 2 days late. I heard that if you wait too long to start your pills (as in after your period) there is a high chance of pregnancy, is that true? Could I be pregnant???
I have not had my period in almost a year. I was always not regular, and it could be due to my diet. Recently, I had a prescription of birth control filled and they tell me to take it the Sunday after I have my period. But, since I don't get my period would I be able to start taking it now anyway?